On third order coupled systems with full nonlinearities

Infeliz Carvalho Coxe, Feliz Minhós

Abstract


This work sutdies the solvability of nonlinear third order coupled sistems composed by third order differential equations with L`-Carathéodory nonlinearities and two-point boundary conditions.

An adequate truncature together with Nagumo- type conditions allow the dependence of the nonlinearities on the secand derivatives. By lower and upper sulutions method is obteined strips where the unknown functions and their derivatives must lie, which provides some qualitative data on the solutions.


Keywords


Coupled systems; Green functions; Nagumo-type condition; coupled lower and upper solutions

References


N.A. Asif, R.A. Khan, Positive solutions to singular system with four-point coupled boundary conditions, J. Math. Anal. Appl. 386 (2012) 848--861.

Bernis : F. Bernis, L.A. Peletier, Two problems from draining flows involving third-order ordinary differential equations, SIAM J. Math. Anal. 27 (2) (1996) 515--527.

Cui : Y. Cui, J. Sun, On existence of positive solutions of coupled integral boundary value problems for a nonlinear singular superlinear differential system, Electron. J. Qual. Theory Differ. Equ. 41 (2012) 1--13.

Danzinger : L. Danziger, G. Elmergreen, The thyroid-pituitary homeostatic mechanism, Bull. Math. Biophys. 18 (1956) 1--13.

MRG : M. R. Grossinho, F. Minhós, A. I. Santos, A note on a class of problems for a higher order fully nonlinear equation under one sided Nagumo type condition, Nonlinear Anal., 70 (2009) 4027--4038

Hend : J. Henderson, R. Luca, Boundary Value Problems for Systems of Differential, Difference and Fractional Equations, Positive Solutions, Elsevier, 2015.

Hend2 : J. Henderson, R. Luca, Positive solutions for systems of nonlinear second-order multipoint boundary value problems, Math. Meth. Appl. Sci. , 37 (2014) 2502--2516

Inf+FM+PP : G. Infante, F. Minhós, P. Pietramala, Non-negative solutions of systems of ODEs with coupled boundary conditions, Commun Nonlinear Sci Numer Simulat 17 (2012) 4952--4960.

Inf+PP : G. Infante, P. Pietramala, Nonnegative solutions for a system of impulsive BVPs with nonlinear nonlocal BCs, Nonlinear Analysis: Modelling and Control, Vol. 19, No. 3, (2014) 413--431.

T. Jankowski Nonnegative solutions to nonlocal boundary value problems for systems of second-order differential equations dependent on the first-order derivatives, Nonlinear Analysis 87 (2013) 83--101.

Jazar : R. Jazar, M. Mahinfalahb, B. Mehric, Third-order systems: Periodicity conditions, lntemational Joumal of Non-Llnear Mechanics 44 (2009) 855-861.

Jebari : R. Jebari, A. Boukricha, Positive solutions of system of third-order differential equation with multi-point and integral conditions, Comment.Math.Univ.Carolin. 56, 2 (2015) 187 --207

Kang : P. Kang, Z. Wei, Existence of positive solutions for systems of bending elastic beam equations, Electron. J. Differential Equations, 19 (2012).

Lee : E.K. Lee, Y.H. Lee, Multiple positive solutions of a singular Emden--Fowler type problem for second-order impulsive differential systems, Bound. Value Probl., 2011, Art. ID 212980, 22 pp., 2011.

Li : Y. Li, Y. Guo, G. Li, Existence of positive solutions for systems of nonlinear third-order differential equations, Commun Nonlinear Sci Numer Simulat 14 (2009) 3792--3797.

Li-jun : G. Li-Jun, S. Jian-Ping, Z. Ya-Hong. Existence of positive solutions for nonlinear third-order three-point boundary value problems. Nonlinear Anal. 68 (2008) 3151--3158.

Liu+Chen : X. Liu, H. Chen, Y. Lü, Explicit solutions of the generalized KdV equations with higher order nonlinearity, Appl. Math. Comput., 171 (2005) 315--319.

Liu : L. Liu, P. Kanga, Y. Wub, B. Wiwatanapataphee, Positive solutions of singular boundary value problems for systems of nonlinear fourth order differential equations, Nonlinear Anal. 68 (2008) 485--498.

FM : F. Minhós, Location results: an under used tool in higher order boundary value problems, International Conference on Boundary Value Problems: Mathematical Models in Engineering, Biology and Medicine, American Institute of Physics Conference Proceedings, Vol. 1124, 244-253, 2009.

Nyam : N. Nyamoradi, Existence of three positive solutions for a system of nonlinear third-order ordinary differential equations, Electronic Journal of Differential Equations, Vol. 2011 (2011), No. 144, pp. 1--7.

Tuck : E.O. Tuck, L.W. Schwartz, A numerical and asymptotic study of some third-order ordinary differential equations relevant to draining and coating flows, SIAM Rev. 32 (3) (1990) 453--469.

E. Zeidler, Nonlinear Functional Analysis and Its Applications, I: Fixed-Point Theorems, Springer, New York (1986).


Refbacks



free counters